Anxiety symptoms pills

Common Questions and Answers about Anxiety symptoms pills

anxiety

700966 tn?1228661931 Like you I had the fear of Dying but not the other symptoms. However everyones anxiety symptoms are different and what you have are common symptoms of anxiety. If you wan't just browse the posts, this reassures you and hopefully it will help you calm down. Take care.
Avatar n tn You need to get back to the doctor who prescribed this med and discuss your symptoms with her/him. If the symptoms you describe began after you started the BC pills, they could be side effects, but after 7 weeks your body should have adjusted to them. That you stopped them three weeks ago and these symptoms are continuing to worsen makes me urge you even more adamantly to see your doctor as soon as possible. You can post your question on our Birth Control Forum and see what they can tell you.
Avatar m tn I have been dealing with anxiety for many years and from what I read in your post sounds like your anxiety is giving you physical symptoms which it can do. When you start getting anxious try taking deap breaths through your nose and out your mouth while changing your thoughts to I am fine, I am not in danger, I will calm down. Or any POSITIVE self talk.
11013830 tn?1414557863 ve been dead set on thinking it was something bigger than it probably was/is (IBS). Despite what the doctors said, I would stay in my little anxiety hole and look up symptoms of every possible thing I could have. Anxiety itself is just making me feel this way. Try being around people more, talking to people helps, so try being around friends even more? I'm still working on this myself so I can only tell you what I'm going to be trying to do myself.
Avatar m tn How you doin man? I'm a 26 year old male... I can relate to your symptoms... All I can say is... I'm also going through it... It's been since this year, that I have defintely quit drinking, that my anxiety has turned into a big monster. I've had all the symptoms anxiety can give you. I trully don't think that night made a difference. I mean who knows, maybe anxiety/panic disorders have their root causes in some specific event, or something neurological... who knows.
1034172 tn?1393042602 - ***@**** Khat ,Salvia divinorum ,Cocaine ,Ketamine ,GHB ,Magic Mushroom ,Actavis Purple syrup Nembutal Pentobarbital ,Morphine ,Crystal Meth ,Merphedrine ,MDMA ,methylone LSD Blotter hits,Methadone,,DXM,mephedrone,methylphenidate,Narcotic (Opioid) Painkillers, Amphetamines,Nitrous,Cannabis,herion ,anxiety pills Adderall ,Fentanyl Ritalin,benzos,Qualuudes 300mg,percocet,Xanax,Valium,PCP powder,High THC marijuana strains,codeine, methadone, Dormicum (midazolam 15mg) ,Opium,MSIR 30mg or roxicod
631834 tn?1222544293 Although taking the anti-depressants in conjunction with the birth control might cause some of those negative symptoms to lessen - you might be unable to discern between the symptoms of the birth control and other medications. I ran into this problem. Obvious symptoms like spotting you can attribute to your birth control... but certain more serious symptoms (such as the worsening of your depression or panic attacks, etc) are harder to decipher.
Avatar f tn Anything my doc can prescribe me for my anxiety and depression????? I'm 38 weeks and am depressed because I'm lonely and having anxiety because I'm terrified of labour.....thoughts????
Avatar f tn The short answer to your question is a resounding YES! Now the long answer... Marijuana will actually accomplish the exact opposite that you're shooting for. It will make your anxiety and depression symptoms MUCH worse. If your disorders are not being properly managed, then the right course of action is to discuss that with your doctor and therapist (if you have one..if you don't, you need one). The answer is never self medicating. That will lead you down a dark path.
398624 tn?1266269449 Does anybody think that anxiety could present itself with same symptoms as Meniere's Disease? Doctor diagnosed me with Meniere's, but after I had normal ENG, he now knows it's not Menieres.
Avatar f tn So I caught my husband last week snorting his Vicodin pill. He had been sick for about two weeks with a cold/cough and then his tooth got infected. He went to the dentist for the infection and they gave him vicodin for the pain. Same day he got the medicine is when I catch him snorting one of the pills. I ask him if he has been snorting anything else? Which of course just pisses him off, he says no but I'm just not convinced.
1831920 tn?1320857757 I don't know for sure, but I would say physical symptoms would have kicked in by now. Anxiety and worry, perhaps cravings maybe. Shingles are ruthless, been there. Glad to see that you are working at getting back to clear skies.
Avatar m tn t know what was going on asked my doctor he said he wanted to give me lexapro i tried it for a week i was even sicker.I stopped those pills and he found out my vitamin d was low so i stared taking D3.And my stomach cleared up but the weird feeling in my legs and check haven't bona away.
Avatar n tn I then did counseling/therapy, and I now even though I still have bouts of anxiety and symptoms, I am learning each time how to accept it for what it is, and be strong and move past each episode. I figured, medication was only a band aid for my episodes years ago, which helped, but then only caused dependence. So why not do therapy, learn how to cope THROUGH the anxiety spell, because, for me, the anxiety spells eventually ALWAYS leave. Keep in mind this is my story.
Avatar f tn We have been together 2yrs and our method is birth control pills only ..... he has had zero symptoms i have not had any symptoms, but have been going crazy with anxiety because of what i read on the internet , in your opinion should i have any concern ???
1343239 tn?1276225346 Classical anxiety symptoms not related to your ear. You could ask for a complete blood count and some imaging to rule out other medical condition It is not true that seeing a psychologist will result in getting a prescription drug. If you don't want the drug you don't get it and talk therapy is usually very useful with young people.
Avatar f tn s where it gets interesting, when I went back on Lexapro, within 6 hours of taking it I was in the ER with severe anxiety symptoms. It was like someone opened a faucet in my neck and poured hot lava down my back and arms. Throw in some serious tingling, racing thoughts and I was a mess. This came and went for days and I was miserable. I ended up in the hospital and was switched from Lexapro to another SSRI. That didn't help nor did the next one.
Avatar m tn He loves pills. He loves what they do for him. We have told him no pills, a condition of him staying here so he said he would move out just to get pills. He also said he would rather stay here, he loves it here, but needs the pills. I mentioned detox and he freaks. I mentioned an out patient thing and he freaks.
Avatar m tn how often do suicidal thoughts occur after taking aniti anxiety pills?
Avatar m tn They really do help help me put my low risk or no risk behavior they really do help and come to find out most sypmtoms are do to anxiety and not the virus itself anxiety is the reall killer
Avatar f tn This may be more of a mental health question than pregnancy, but I have extreme anxiety every time I go for a dr appointment. In March 2010 I almost had a heartattack from diet meds my dr prescribed for me (severe tachycardia an I had to be rushed to the ER with the paramedics having to take drastic measures to keep me from having a heartattack). Needless to say, it was traumatic.
Avatar f tn Im on ironspan iron pills and citra natal prenatal pills. I forgot to mention I have anxiety problems post pregnancy was prescribed Xanax but too afraid to take them pregnant. Im such a emotional wreck paranoid weirdo im seriously suffering badly Im at my Witt's end :( one doc says take the meds but I have psychiatric issues bipolar to be exact and I dont want to medicate my baby but I dont Wanna feel like im dying every second im sorry guys forgive me for babbling im so fed up!
Avatar f tn 5 hydrocodone 4-6/day and i dont like the control it has over me. One day i got up and just didnt take one and....I had an anxiety attack and I then for the first time realized that it had more control over me than I thought. I DONT LIKE THAT FEELING. How long do w/d's last if i start slowley reducing the intake amount? And...is there anything recomended besides rehab or saboxin to help with the w/d's.
Avatar f tn i have stop taking prescribed pain pills today is my 4th day and i feel more pain then after my surgery is this means i am addictive mucle pain can't sleep turning and turning and very ance..how much longer ? to feel better i am going crazy please ..give me an idea what can i take or drink to help me feel better i have no doctor so i some kind of home remedy..
Avatar n tn Sounds like anxiety symptoms to me. Floor moving, walking on a boat, feeling like being pushed from behind, floor dropping an inch suddenly.. I've had all this, I didn't believe the doctors either. I went on Celexa, after a month symptoms were gone, however, you have to also fix yourself mentally. I bet you think about it all day ? Think about " when I get up, I bet I'll feel dizzy ?", if so these thoughts need to be put aside.
Avatar f tn I started taking birth control pills back in Spetember. At the end of March I decided to take myself off of them because I was experiencing pretty severe depression and crying spells, which is very unlike me. Everything was bothering me, I was afraid of being alone, had no appetite, my heart would race and the entire world seemed to be falling down around my shoulders. When I stopped taking them I stopped in the middle of a pack and I did start to feel a little better.